Mathematische Annalen

, Volume 300, Issue 1, pp 165–180

A Kummer-type construction of self-dual 4-manifolds

  • Claude LeBrun
  • Michael Singer
Article

DOI: 10.1007/BF01450482

Cite this article as:
LeBrun, C. & Singer, M. Math. Ann. (1994) 300: 165. doi:10.1007/BF01450482

Mathematics Subject Classification (1991)

53C25 53C55 32L25 32S30 

Copyright information

© Springer-Verlag 1994

Authors and Affiliations

  • Claude LeBrun
    • 1
  • Michael Singer
    • 2
  1. 1.Department of MathematicsSUNYStony BrookUSA
  2. 2.Lincoln CollegeOxfordUK
  3. 3.Department of MathematicsUniversity of EdinburghEdinburghUK

Personalised recommendations